# SDR UPS06247276

- Difficulty date: June 6, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Failed
- Location: Manual Extension
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WILL NOT MANUALLY EXTEND.  BEARINGS REPLACED IN CABLE DRUM IAW SOPM 20-50-03.  DRUM REPLACED IAW MM 32-34-11.  MANUAL EXTENSION SYSTEM ADJUSTED IAW MM 32-34-00.  SYSTEM TESTED IAW AMM 32-34-00 AND RETURNED TO SERVICE.
